# SDR VNAA202509250008

- Difficulty date: August 5, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146
- Condition: Scratched
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3250FH PERM REPAIR - SCRATCH DAMAGE ON FUSELAGE SKIN BETWEEN FS1031.00-FS1051.30 THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 3250 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO AT REV -. ENGINEERING COMMENTS: COMPLY WITH STEP 5 OF REO 670-53-61-2322 AND VALIDATE THAT THERE HAS BEEN NO PROPAGATION TO THE REPAIRED AREA. GENERATE NEW RFTS REQUEST AND PROVIDE A DETAILS DAMAGE REPORT REQUESTING PERMANENT DISPOSITION.  SCRATCH DAMAGE ON FUSELAGE SKIN BETWEEN FS1031 TO FS1051 WERE REPAIRED PER REO 670-53-61-2536 REV. --
